American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Bavula. An analogue of Hilbert's Syzygy Theorem for the algebra of one-sided inverses of a polynomial algebra. Proc. Amer. Math. Soc. 140 (2012) 3323-3331.
Abstract, references, and article information   
View Article: PDF

[3] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[4] Flávio Ulhoa Coelho, Dieter Happel and Luise Unger. Auslander generators of iterated tilted algebras. Proc. Amer. Math. Soc. 138 (2010) 1587-1593. MR 2587443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiaqun Wei. Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010) 1581-1585. MR 2587442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Hovey and Keir Lockridge. The ghost dimension of a ring. Proc. Amer. Math. Soc. 137 (2009) 1907-1913. MR 2480270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Osamu Iyama. Finiteness of representation dimension. Proc. Amer. Math. Soc. 131 (2003) 1011-1014. MR 1948089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maria Fragoulopoulou. Structure of contractible locally $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 2889-2896. MR 1840090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña. Quasitilted extensions of algebras I. Proc. Amer. Math. Soc. 129 (2001) 1289-1297. MR 1712929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James J. Zhang. Non-noetherian regular rings of dimension 2. Proc. Amer. Math. Soc. 126 (1998) 1645-1653. MR 1459158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henning Krause. Finitistic dimension and Ziegler spectrum. Proc. Amer. Math. Soc. 126 (1998) 983-987. MR 1425129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Darin R. Stephenson and James J. Zhang. Growth of graded noetherian rings. Proc. Amer. Math. Soc. 125 (1997) 1593-1605. MR 1371143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Flavio U. Coelho and Dieter Happel. Quasitilted algebras admit a preprojective component . Proc. Amer. Math. Soc. 125 (1997) 1283-1291. MR 1363416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steffen König. On the global dimension of quasi--hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996) 1993-1999. MR 1346979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Maria E. Lorenz and Martin Lorenz. On crossed products of Hopf algebras . Proc. Amer. Math. Soc. 123 (1995) 33-38. MR 1227522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chang Chang Xi. Quasi-heredity of algebras and their factor algebras . Proc. Amer. Math. Soc. 119 (1993) 727-729. MR 1154251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ming Yi Wang. Some studies on $\Pi$-coherent rings . Proc. Amer. Math. Soc. 119 (1993) 71-76. MR 1150657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mitsuo Hoshino. Algebras of finite self-injective dimension . Proc. Amer. Math. Soc. 112 (1991) 619-622. MR 1047011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Philippe Loustaunau and Jay Shapiro. Homological dimensions in a Morita context with applications to subidealizers and fixed rings . Proc. Amer. Math. Soc. 110 (1990) 601-610. MR 1033958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. Igusa, S. O. Smalø and G. Todorov. Finite projectivity and contravariant finiteness . Proc. Amer. Math. Soc. 109 (1990) 937-941. MR 1027094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia